Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 6, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 19, 2017, 6:54 AM CST for 5 counties in Texas. It took effect at Jan 19, 2017, 10:10 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2017, 6:54 AM CST (12:54 UTC)
- In effect from
- Jan 19, 2017, 10:10 AM CST
- Expired
- Jan 24, 2017, 9:48 AM CST
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
573 WGUS44 KSHV 191254 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 654 AM CST THU JAN 19 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-225-373-455-457-201254- /O.NEW.KSHV.FL.W.0006.170119T1624Z-170121T2200Z/ /DIBT2.1.ER.170119T1624Z.170120T0600Z.170121T0400Z.NO/ 654 AM CST THU JAN 19 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Neches River Near Diboll, Texas. * FROM THIS MORNING TO SATURDAY AFTERNOON...or until the warning is cancelled. * At 615 AM Thursday the stage was 11.7 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Rise above flood stage late this Thursday morning and continue to rise to near 12.5 feet by Friday morning. The river will fall below flood stage by Friday late evening. * Impact...Minor lowland flooding. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
6 follow-up statements
817 WGUS84 KSHV 191613 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1012 AM CST THU JAN 19 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-201612- /O.EXT.KSHV.FL.W.0004.000000T0000Z-170124T0000Z/ /NCST2.1.ER.170119T1422Z.170119T1530Z.170123T0600Z.NO/ 1012 AM CST THU JAN 19 2017 ...The flood warning extended until Monday evening...The flood warning continues for the Neches River Near Neches, Texas. * UNTIL MONDAY EVENING...or until the warning is cancelled. * At 930 AM Thursday The stage was 12.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Expect little change to slight rises through Friday morning as the river crests just silghtly above flood stage. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC005-225-373-455-457-201611- /O.EXT.KSHV.FL.W.0006.170119T1610Z-170121T2200Z/ /DIBT2.1.ER.170119T1507Z.170120T0600Z.170121T0400Z.NO/ 1012 AM CST THU JAN 19 2017 The flood warning continues for the Neches River Near Diboll, Texas. * FROM THIS MORNING TO SATURDAY AFTERNOON...or until the warning is cancelled. * At 915 AM Thursday The stage was 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 12.5 feet by Friday morning. The river will fall below flood stage Friday late evening. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
970 WGUS84 KSHV 201553 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 953 AM CST FRI JAN 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-211553- /O.EXT.KSHV.FL.W.0004.000000T0000Z-170122T1930Z/ /NCST2.1.ER.170119T1422Z.170120T1800Z.170122T0130Z.NO/ 953 AM CST FRI JAN 20 2017 The flood warning continues for the Neches River Near Neches, Texas. * UNTIL SUNDAY AFTERNOON...or until the warning is cancelled. * At 930 AM Friday The stage was 13.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Expect little change through this Friday afternoon as the Neches River crests near 13.3 feet. The river will then fall below flood stage during Saturday evening. * Impact...at 14.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground away from the river. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC005-225-373-455-457-211552- /O.EXT.KSHV.FL.W.0006.000000T0000Z-170122T1600Z/ /DIBT2.1.ER.170119T1507Z.170120T1800Z.170121T2200Z.NO/ 953 AM CST FRI JAN 20 2017 ...The flood warning extended until Sunday morning...The flood warning continues for the Neches River Near Diboll, Texas. * UNTIL SUNDAY MORNING...or until the warning is cancelled. * At 915 AM Friday The stage was 13.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast... Expect little change throughout this Friday as the Neches River crests near 13.9 feet. Also the river will fall below flood stage during Saturday afternoon. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
780 WGUS84 KSHV 211443 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 843 AM CST SAT JAN 21 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-221443- /O.EXT.KSHV.FL.W.0004.000000T0000Z-170123T0300Z/ /NCST2.1.ER.170119T1422Z.170120T1545Z.170122T0900Z.NO/ 843 AM CST SAT JAN 21 2017 ...The flood warning extended until Sunday evening...The flood warning continues for the Neches River Near Neches. * UNTIL SUNDAY EVENING...or until the warning is cancelled. * At 7:30 AM Saturday The stage was 12.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC005-225-373-455-457-221442- /O.EXT.KSHV.FL.W.0006.000000T0000Z-170123T1200Z/ /DIBT2.1.ER.170119T1507Z.170120T1530Z.170122T1800Z.NO/ 843 AM CST SAT JAN 21 2017 ...The flood warning extended until Monday morning...The flood warning continues for the Neches River Near Diboll. * UNTIL MONDAY MORNING...or until the warning is cancelled. * At 8:15 AM Saturday The stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ 25
327 WGUS84 KSHV 221606 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1006 AM CST SUN JAN 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-225-373-455-457-231606- /O.EXT.KSHV.FL.W.0006.000000T0000Z-170124T1600Z/ /DIBT2.1.ER.170119T1507Z.170120T1530Z.170123T2200Z.NO/ 1006 AM CST SUN JAN 22 2017 ...The flood warning extended until Tuesday morning...The flood warning continues for the Neches River Near Diboll. * UNTIL TUESDAY MORNING...or until the warning is cancelled. * At 9:15 AM Sunday The stage was 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow afternoon. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ 25
962 WGUS84 KSHV 231536 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 936 AM CST MON JAN 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-225-373-455-457-241536- /O.EXT.KSHV.FL.W.0006.000000T0000Z-170124T2100Z/ /DIBT2.1.ER.170119T1507Z.170120T1530Z.170124T0300Z.NO/ 936 AM CST MON JAN 23 2017 ...The flood warning extended until Tuesday afternoon...The flood warning continues for the Neches River Near Diboll, Texas. * UNTIL TUESDAY AFTERNOON...or until the warning is cancelled. * At 915 AM Monday the stage was 12.4 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to below flood stage by this Tuesday evening. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
078 WGUS84 KSHV 241548 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 948 AM CST TUE JAN 24 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-225-373-455-457-241618- /O.CAN.KSHV.FL.W.0006.000000T0000Z-170124T2100Z/ /DIBT2.1.ER.170119T1507Z.170120T1530Z.170124T0345Z.NO/ 948 AM CST TUE JAN 24 2017 The flood warning is cancelled for the Neches River Near Diboll, Texas. * At 915 AM Tuesday The stage was 11.7 feet. * Fell below flood stage at 945 PM Monday. * Flood stage is 12 feet. * Forecast...The river will continue to fall to 11.2 feet by Wednesday morning. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:52 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 19, 5:52 AM CST, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 552 AM CST Thu Jan 19 2017 .AVIATION... LIFR/VLIFR cigs with reduced vsbys in FG will persist this morning across the region, as a warm front will continue to gradually lift N across NE LA/SE AR/N MS through the afternoon. While the more organized and deeper convection lies to our S over Cntrl/Srn LA and Ern LA into MS, areas of -SHRA should develop and shift NE across lower E TX into N LA/Scntrl AR later this morning, which should help to slightly improve vsbys. These -SHRA should gradually diminish from W to E by early afternoon, exiting the region by/shortly after 21Z. Drier air aloft mixing E with the passage of the associated upper level low this afternoon should result in the low cigs eventually mixing out over at least the Wrn sections of E TX by mid to late afternoon, but did maintain MVFR cigs for the GGG/LFK/SHV terminals with IFR cigs expected to prevail farther E across much of N LA/SW AR. For those areas where cigs do lift/scatter out, low MVFR cigs should develop by mid- evening and fill back in, persisting through the remainder of the TAF period with the slightly stronger bndry lyr winds. IFR cigs with patchy FG should remain overnight across N LA/SW AR where winds will be weaker, with gradual improvement expected by late morning/early afternoon Friday. Lt/VRB winds this morning will gradually become S and increase to 5-11kts after 18Z. /15/ && .PREV DISCUSSION... /issued 344 AM CST Thu Jan 19 2017/ DISCUSSION... Today fog will persist through the morning along with light rain across the region which will make conditions dreary. A Front has moved into the area from the west but has become stationary across portions of Northern Louisiana and Southeast Oklahoma this morning. Conditions will improve on Friday with temperatures rebounding to U60s to L70s South of I-20; Southerly winds will help usher in humid air from the Gulf of Mexico ahead of the short wave trough in the SW United States. Saturday, the short wave trough will continue to move east and bring unsettled weather across the Ark-La-Tex in the form of showers and thunderstorms. At this time we can't rule out severe weather across the area with the instability profiles looking marginally conducive. Saturday model data is showing LCL heights < 1500 ft along with a low level jet of 50 to 100 kts combined with with 20 kts of shear at the surface for the four state region. Sunday the weather will be east of the Ark-La-Tex with clearing and light southerly winds which will allow the area to dry out until the next weather maker next week. && .PRELIMINARY POINT TEMPS/POPS... SHV 65 54 72 55 / 40 10 10 30 MLU 70 54 73 57 / 80 10 10 40 DEQ 64 49 68 48 / 20 10 10 20 TXK 62 52 69 53 / 30 10 10 30 ELD 64 51 70 54 / 60 10 10 20 TYR 68 52 71 54 / 10 0 10 30 GGG 67 53 71 54 / 20 10 10 30 LFK 67 55 74 57 / 30 10 10 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Jan 19, 4:13 AM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 413 AM CST THU JAN 19 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201015- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 413 AM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING MAINLY EAST OF A LINE FROM TYLER TO DEQUEEN. THE STRONGEST STORMS MAY PRODUCE GUSTY WINDS. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. A FEW STORMS COULD BE SEVERE LATE SATURDAY AND INTO SUNDAY WITH THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 8:56 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 27 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.